Discrepancy and uniform distribution of sequences
Compositio Mathematica, Tome 16 (1964), pp. 83-91.
@article{CM_1964__16__83_0,
     author = {Hlawka, Edmund},
     title = {Discrepancy and uniform distribution of sequences},
     journal = {Compositio Mathematica},
     pages = {83--91},
     publisher = {Kraus Reprint},
     volume = {16},
     year = {1964},
     zbl = {0139.27903},
     mrnumber = {174544},
     language = {en},
     url = {http://www.numdam.org/item/CM_1964__16__83_0/}
}
TY  - JOUR
AU  - Hlawka, Edmund
TI  - Discrepancy and uniform distribution of sequences
JO  - Compositio Mathematica
PY  - 1964
DA  - 1964///
SP  - 83
EP  - 91
VL  - 16
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1964__16__83_0/
UR  - https://zbmath.org/?q=an%3A0139.27903
UR  - https://www.ams.org/mathscinet-getitem?mr=174544
LA  - en
ID  - CM_1964__16__83_0
ER  - 
Hlawka, Edmund. Discrepancy and uniform distribution of sequences. Compositio Mathematica, Tome 16 (1964), pp. 83-91. http://www.numdam.org/item/CM_1964__16__83_0/